The Schwarz Inequality and the Schwarz Formula for A-Analytic Functions

Cover Page

Abstract


In this paper, we study A-analytic functions. We consider main fundamental theorems of the theory of A-analytic functions and prove analogs of the Schwarz inequality, the Schwars formula, and the Poisson formula for A-analytic functions.

About the authors

N M Zhabborov

National University of Uzbekistan named after M. Ulugbek

Email: jabborov61@mail.ru

T U Otaboev

National University of Uzbekistan named after M. Ulugbek

Email: tolib.fgi@gmail.com

Sh Ya Khursanov

National University of Uzbekistan named after M. Ulugbek

Email: shohruhmath@mail.ru

References

  1. Боярский Б. В. Гомеоморфные решения систем Бельтрами// Докл. АН СССР. - 1955. - 102, № 4. - С. 661-664.
  2. Боярский Б. В. Обобщенные решения системы дифференциальных уравнений первого порядка эллиптического типа с разрывными коэффициентами// Maт. сб. - 1957. - 43, № 85. - С. 451-503.
  3. Бухгейм А. Л. Формулы обращения в обратных задачах. Дополнение к книге: Лаврентьев М. М., Савельев Л. Я. Линейные операторы и некорректные задачи. - М.: Наука, 1991.
  4. Бухгейм А. Л., Казанцев С. Г. Эллиптические системы типа Бельтрами и задачи томографии// Докл. АН СССР. - 1990. - 315, № 1. - С. 15-19.
  5. Векуа И. Н. Обобщенные аналитические функции. - М.: Наука, 1988.
  6. Волковыский Л. И. Некоторые вопросы теории квазиконформных отображений// В сб.: «Некоторые проблемы математики и механики. К семидесятилетию М. А. Лаврентьева». - Л.: Наука, 1970. - C. 128-134.
  7. Жабборов Н. М., Имомназаров Х. Х. Некоторые начально-краевые задачи механики двухскоростных сред. - Ташкент: Изд-во НУУз, 2012.
  8. Жабборов Н. М., Отабоев Т. У. Теорема Коши для A(z)-аналитических функций// Узб. мат. ж. - 2014. - № 1. - С. 15-18.
  9. Жабборов Н. М., Отабоев Т. У. Аналог интегральной формулы Коши для A-аналитических функций// Узб. мат. ж. - 2016. - № 4. - С. 50-59.
  10. Ковтонюк Д. А., Петков И. В., Рязанов В. И., Салимов Р. Р. Граничное поведение и задача Дирихле для уравнений Бельтрами// Алгебра и анализ. - 2013. - 25, № 4. - С. 101-124.
  11. Кондрашов А. Н. Уравнения Бельтрами, вырождающиеся на дуге// Вестн. Волгоград. гос. ун-та. Сер. 1. Мат. Физ. - 2014. - 24, № 5. - С. 24-39.
  12. Лаврентьев М. А., Шабат Б. В. Методы теории функций комплексного переменного. - М.: Физматгиз, 1958.
  13. Якубов Э. Х. О решениях уравнения Бельтрами с вырождением// Докл. АН СССР. - 1978. - 243, № 5. - С. 1148-1149.
  14. Ahlfors L. Lectures on quasiconformal mappings. - Toronto-New York-London: Springer, 1966.
  15. Gutlyanski V., Ryazanov V., Srebro U., Yakubov E. The Beltrami equation. A geometric approach. - Berlin: Springer, 2011.
  16. Sadullaev A., Jabborov N. M. On a class of A-analytic functions// J. Sib. Fed. Univ. Maths. Phys. - 2016. - 9, № 3. - С. 374-383.
  17. Srebro U., Yakubov E. μ-Homeomorphisms// Contemp. Math. - 1997. - 211. - C. 473-479.
  18. Zhabborov N. M. Morer’s theorem and functional series in the class of A-analytic functions// J. Sib. Fed. Univ. Maths. Phys. - 2018. - 9, № 3. - C. 374-383.

Statistics

Views

Abstract - 119

PDF (Russian) - 66

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies